# SDR DALA2018032601934

- Difficulty date: March 25, 2016
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,724 hours, 23,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND WITH MULTIPLE DENTS NEAR AN EXISTING REPAIR. THE DENTS WERE LOCATED BETWEEN BS 600 - 660, BETWEEN STRINGERS 15L - 18L.  COMPLIED WITH A SPLICE REPAIR IAW ERA 542509-14, REV A.
